# SDR SWAA2022102060862

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 54,953 hours, 32,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULLNOSE MOUNTED EMERGENCY CABIN FLOOD LIGHT LENES BROKEN AT SEAT ROWS 1ABC; 4ABC; 6ABC; 6DEF; 8DEF; 9ABC; 11DEF / [01] REMOVED AND REPLACED DAMAGED EMERGENCY AREA LIGHTS LENSES PER AMM 33-51-03.;[02] VERIFIED C/W
